# SDR AALA201810049010

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 19,839 hours, 7,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD GALLEY FLOOR PANEL 221EF WAS DELAMINATED AFT OF FLIGHT DECK DOOR. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801A.
